Jump to content
CrazyBoards.org

Recommended Posts

My pdoc says I might need a med tweak. I have been using my prn Klonopin a lot, and usually it's bad when I have to do that... But I don't want to change my meds again. :( I know it's in my best interest, but I hate doing it. It scares me, with the side effects and all. I am usually not too bad with the side effects but I do work full time and I'm afraid I won't be able to go in. Sigh. The joys of the mentally ill. I am trying to hold it together so I don't have to change them, I just wish there was a way to know which was a good one.

Edited by wj74
Link to comment
Share on other sites

Can you make small tweaks?  If what you're taking now is almost good then maybe you could stick with what you have but go up on the dosage a little.  You've got plenty of room to go up on Seroquel.  What type of symptoms are bothering you the most?

Link to comment
Share on other sites

My bet would be on upping Seroquel and lowering Wellbutrin.  It's best if you do one change at a time though.  If you make multiple changes at one time then if things get worse you don't know which change is the one that's bad.  Are you stable enough to do some tweaking over the next few weeks?

Link to comment
Share on other sites

Stable enough, yeah, but don't see pdoc for a month. Hopefully this is a blip on the radar but spring is here and that is mania making so who knows. Maybe will try lowering the Wellbutrin. After I see him that is.

Link to comment
Share on other sites

I agree with sylvan that its best to make one change at a time so you know the affects of a particular med change.

 

I'm sorry.  I know its scary to make changes...definitely one of my least favorite things.  But if you go slow and keep in close contact with your doc, you can catch any negative side effects quickly and make adjustments.

Link to comment
Share on other sites

I fully understand the spring thing.  I get it as well.  

 

Can you call pdoc and tell him that you'd rather start the changes now since you seem to be becoming symptomatic?  My pdoc will make changes over the phone.  Usually, it's at my suggestion.  I'll tell him that I'm going to increase/decrease a certain med and that if he has a problem with it, give me a call.  He usually calls anyway. :)  

 

A month is a long time when you're dealing with BP.  Especially in the spring.  

Link to comment
Share on other sites

Yeah, I just had my appt. He basically left it as, take the Klonopin prn, if it gets too much to handle before next time, call me. If it settles down, great. If not, we can talk about changing things. So it's not like I'm abandoned til next month :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...